# SDR UALA2012013000598

- Difficulty date: January 27, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 52,570 hours, 19,672 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE - LAVATORY DET FAULT ON UPPER ECAM.  REPLACED LAV 'A' DETECTOR.  CIDS AND SDCU GROUND TESTS OKAY.
